Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 288, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 20, 2022, 9:29 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 32 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2022, 9:29 PM EDT (01:29 UTC)
- Expired
- Aug 20, 2022, 10:01 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Meriwether County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 9:30 PM EDT | TSTM WND DMG | 1 Wsw Crest, GA | HENDRICKS CHURCH ROAD IS CLOSED DUE TO MULTIPLE DOWNED TREES AND UTILITY POLES. |
| Aug 20, 9:31 PM EDT | TSTM WND DMG | Rowland, GA | A TREE WAS DOWNED ONTO GA-36 NEAR WEST JEFFERSON STREET, BLOCKING BOTH LANES. |
| Aug 20, 9:32 PM EDT | TSTM WND DMG | 3 Nw Crest, GA | A TREE WAS DOWNED ON LAWRENCE ROAD. |
| Aug 20, 9:37 PM EDT | TSTM WND DMG | 2 Wnw Atwater, GA | POWER LINES WERE DOWNED ON SMYRNA CHURCH ROAD NEAR WEEMS ROAD. |
| Aug 20, 9:40 PM EDT | TSTM WND DMG | 1 Wnw Crest, GA | A POWER POLE WITH ELECTICAL LINES AND A TREE DOWN |
| Aug 20, 9:44 PM EDT | TSTM WND DMG | 3 Ene Atwater, GA | TREES WERE DOWNED ON POWER LINES ON VICKERY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
159
WUUS52 KFFC 210129
SVRFFC
GAC199-231-293-210215-
/O.NEW.KFFC.SV.W.0288.220821T0129Z-220821T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
929 PM EDT Sat Aug 20 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Meriwether County in west central Georgia...
Pike County in west central Georgia...
Northwestern Upson County in west central Georgia...
* Until 1015 PM EDT.
* At 929 PM EDT, a severe thunderstorm was located over Crest, or 9
miles west of Thomaston, moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomaston, Zebulon, Molena, Meansville, Sunset Village, Lincoln
Park, Concord, Atwater, Hilltop, Lifsey Springs, Sprewell Bluff
State Park, Crest, Sunnyside and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3315 8454 3317 8437 3304 8426 3303 8427
3293 8427 3280 8439 3284 8442 3283 8444
3285 8447 3286 8449 3287 8448 3288 8448
3288 8451 3291 8457
TIME...MOT...LOC 0129Z 201DEG 19KT 3294 8448
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
115
WWUS52 KFFC 210154
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
954 PM EDT Sat Aug 20 2022
GAC199-231-293-210215-
/O.CON.KFFC.SV.W.0288.000000T0000Z-220821T0215Z/
Meriwether GA-Pike GA-Upson GA-
954 PM EDT Sat Aug 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EAST CENTRAL MERIWETHER...PIKE AND NORTHWESTERN UPSON COUNTIES...
At 954 PM EDT, a severe thunderstorm was located over Concord, or
near Zebulon, moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Zebulon, Molena, Meansville, Concord, Atwater, Hilltop, Lifsey
Springs and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3315 8454 3317 8437 3304 8426 3303 8427
3297 8427 3295 8435 3294 8441 3300 8456
TIME...MOT...LOC 0154Z 201DEG 19KT 3307 8442
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$554
WWUS52 KFFC 210201
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Sat Aug 20 2022
GAC199-231-293-210211-
/O.CAN.KFFC.SV.W.0288.000000T0000Z-220821T0215Z/
Meriwether GA-Pike GA-Upson GA-
1001 PM EDT Sat Aug 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERIWETHER...PIKE
AND NORTHWESTERN UPSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3315 8454 3317 8437 3304 8426 3303 8427
3297 8427 3295 8435 3294 8441 3300 8456
TIME...MOT...LOC 0158Z 201DEG 19KT 3310 8440
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 9:23 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 20, 9:23 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 923 PM EDT Sat Aug 20 2022 .UPDATE... Confidence has increased that another wave of convective activity will roll through bringing showers and thunderstorms to the forecast area overnight. A scattered line of showers and thunderstorms has developed along an axis from Columbus to Macon and is expected to march northeastward across north Georgia through the early morning hours. There will be plenty of instability for these storms to tap into as SBCAPE and MUCAPE approaching 4000 J/kg was present in this evening's OOZ sounding. However, there are currently a few isolated showers and thunderstorms present over the north Georgia mountains which may help limit thunderstorm activity in this area. Storms could become strong to severe, producing gusty winds and frequent lightning. Additionally, with the sounding showing precipitable water at 1.88", flash flooding will continue to be of concern especially in areas that have already received heavy rainfall. While minor updates to the forecast have been made, it generally remains on track. .PREV DISCUSSION... /Issued 814 PM EDT Sat Aug 20 2022/ ..Updated for 00Z Aviation Discussion... PREV DISCUSSION... /Issued 320 PM EDT Sat Aug 20 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Sunday Night/... Thunderstorms are underway across northern GA with additional storms beginning to work their way in from AL into the far western metro counties. Coverage should continue to increase across the area, with best chances for seeing rain and thunder still across northern GA. Mass response in the low levels to cut-off low across the midwest is bringing copious moisture surging back across the state, with PWATs expected to begin approaching 2" by tomorrow morning in some parts of the CWA. Cut-off low is forecast to slowly meander to the south and east, so continued gulf moisture will bring the potential for multiple rounds of rainfall, especially across northern GA today into tomorrow. Hi-res indicates the possibility of redevelopment (or maybe continuation) of thunderstorms in the evening to early morning hours, though some uncertainty around this given the hi-res are already struggling to depict current coverage of storms. For today, storm development is being driven by some WAA but mainly afternoon heating getting us to convective T, with not as good of upper level support as yesterday leading to less overall bulk shear. As a result, not expecting to see the same level of storm organization as we saw yesterday with transient supercell structures, but can't rule out some strong storms or even an isolated severe storm today. Tomorrow looks similar, with better upper level support still to the north of the area. Otherwise we will have a threat of isolated flash flooding across north GA. Soils in the region are saturated from previous rounds of heavy rainfall over the past week. We could see some areas see several rounds of heavy rain or Tstorms over the next 36 hours that put down repeated rounds of 1-2" of rain that could lead to some flash flood potential. However, we do have time of year going for us, as foliage hasn't gone dormant and we continue to trend towards the low flow portion of the year for our river basins from a climatological perspective, which means we can take a good bit of rainfall before problems begin. Lusk LONG TERM /Monday through Saturday/... No major changes made to the long term forecast. The upper and mid level trough will continue across the east coast into the extended forecast. A few shortwave disturbances rounding this feature will continue to drive heights down further south, injecting drier air at mid levels further southward as well. The feature of most importance for north and central Georgia will be the nearly stationary surface boundary laying across the region. South of this boundary, PWATs of 1.75" - 2.00" will dominate. To the north, PWATs around and less than 1.00" can be expected. The greatest uncertainty will be exactly how far south these mid level disturbances can push the dry air. Of course, with drier air aloft, thunderstorm activity will be significantly reduced north of the boundary. Current model guidance suggests the moisture boundary will end up across south-central Georgia by Wednesday morning. In the moist zone, increased cloud cover will persist through the period. Decreased incoming heating will mean temperatures are several degrees below climatological norms. Lower temps means decreased CAPE, meaning storms may not have as much "oomph" to them as normal summertime pulse, however with the moisture available some storms may become efficient rain makers with frequent lightning and gusty winds. SAM/01 AVIATION... 00Z Update... Some uncertainty remains with the forecast through the current TAF cycle. While confidence is increasing that a line of SHRA/TSRA will develop and impact the TAF sites generally between 00Z-08Z, uncertainty still remains surrounding cigs/vsbys. Vsby's could hover around 3-6SM between 11-16Z with MVFR to IFR cigs at most sites, however, whether or not showers materialize in the morning hours will influence cigs/vsbys. TSRA potential is expected to ramp up in the afternoon tomorrow. Winds are VRB03KT to calm overnight, picking up on the west side around 5KT. //ATL Confidence...00Z Update... Medium confidence on cigs/vsbys. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 83 69 81 / 70 80 70 50 Atlanta 70 84 69 81 / 70 90 70 60 Blairsville 65 79 65 79 / 80 80 80 50 Cartersville 70 83 69 82 / 80 90 70 50 Columbus 72 88 72 81 / 50 80 70 80 Gainesville 69 82 69 81 / 70 80 70 50 Macon 72 88 72 83 / 50 80 70 70 Rome 71 85 71 85 / 70 80 70 50 Peachtree City 69 86 69 81 / 60 80 70 60 Vidalia 73 91 73 85 / 50 80 70 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....01 AVIATION...KAL
Hazardous weather outlook, Aug 20, 3:04 PM EDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 304 PM EDT Sat Aug 20 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 304 PM EDT Sat Aug 20 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are possible this afternoon and tonight, especially for portions of north Georgia. Storms will be capable of producing gusty winds, locally heavy rainfall, and frequent lightning. Isolated flash flooding cannot be ruled out where heavy rain occurs. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms are possible through next Friday. Each day, a few storms could become strong to severe, capable of producing gusty winds, locally heavy rainfall, and frequent lightning. Localized flash flooding and flooding of rivers and streams will also be possible, especially in areas that receive multiple rounds of heavy rainfall over the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 20, 7:55 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT Sat Aug 20 2022
GAZ006-007-210045-
Gilmer GA-Fannin GA-
755 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of central Gilmer and
southeastern Fannin Counties through 845 PM EDT...
At 755 PM EDT, a strong thunderstorm was over Ellijay, moving east at
15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Ellijay, East Ellijay, Dial, Cherry Log, Pisgah and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3467 8457 3479 8453 3480 8423 3470 8417
3463 8430
TIME...MOT...LOC 2355Z 270DEG 11KT 3473 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 8:27 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
827 PM EDT Sat Aug 20 2022
GAZ007-210130-
Gilmer GA-
827 PM EDT Sat Aug 20 2022
...Several strong thunderstorms with heavy rain will impact portions
of Gilmer County through 930 PM EDT...
At 826 PM EDT, several strong thunderstorms with heavy rain were
near Ellijay, moving east at 10 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Ellijay, East Ellijay, Tails Creek, Pisgah, Cherry Log, Mountaintown
and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3481 8433 3480 8431 3473 8426 3472 8426
3472 8425 3467 8425 3467 8424 3464 8420
3463 8465 3473 8466 3476 8464 3478 8464
3479 8461 3482 8458 3482 8433
TIME...MOT...LOC 0026Z 257DEG 9KT 3472 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Aug 20, 8:31 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT Sat Aug 20 2022
GAZ072-082-083-210100-
Bibb GA-Jones GA-Twiggs GA-
831 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of northeastern Bibb,
northwestern Twiggs and southern Jones Counties through 900 PM EDT...
At 831 PM EDT, a strong thunderstorm was over Cross Keys, or over
Macon, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Gray, Payne, Payne City, Postell, James, Mountain Springs,
Griswoldville, Greenberry Crossroads, Clinton, Cross Keys, Wesleyan,
Dry Branch, Arkwright and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3281 8375 3295 8372 3296 8371 3297 8372
3304 8370 3305 8352 3292 8338 3290 8339
3290 8341 3289 8340 3273 8354
TIME...MOT...LOC 0031Z 204DEG 14KT 3285 8362
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 20, 8:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD 2 ESE ETON 34.82N 84.74W
08/20/2022 MURRAY GA AMATEUR RADIO
STREET FLOODING WAS REPORTED ON OLD CCC CAMP ROAD EAST
OF HYDEN TYLER ROAD.
&&
EVENT NUMBER FFC2200865
RWILLISSpecial weather statement, Aug 20, 9:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
909 PM EDT Sat Aug 20 2022
GAZ001-002-011-210200-
Chattooga GA-Walker GA-Dade GA-
909 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southwestern Walker,
southwestern Dade and northwestern Chattooga Counties through 1000 PM
EDT...
At 909 PM EDT, a strong thunderstorm was over Cloudland, or 9 miles
northwest of Summerville, moving northeast at 15 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
Trion, La Fayette, Menlo, Center Post, Rising Fawn and Cloudland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3478 8554 3474 8533 3460 8523 3441 8547
3443 8549 3474 8556 3475 8556
TIME...MOT...LOC 0109Z 213DEG 14KT 3453 8551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 20, 9:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 PM EDT Sat Aug 20 2022
GAZ067>069-079-210200-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
923 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike, northwestern Upson and north central
Talbot Counties through 1000 PM EDT...
At 923 PM EDT, a strong thunderstorm was over Crest, or 7 miles west
of Thomaston, moving north at 20 mph.
HAZARD...Winds 40 to 50 mph and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
Thomaston, Zebulon, Molena, Meansville, Sunset Village, Lincoln Park,
The Rock, Concord, Atwater, Hilltop, Lifsey Springs, Sprewell Bluff
State Park, Crest, Sunnyside and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3311 8455 3311 8435 3303 8427 3299 8427
3299 8423 3298 8422 3278 8438 3286 8458
TIME...MOT...LOC 0123Z 201DEG 19KT 3292 8444
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:27 PM EDT | Special Weather Statement | FFC | Gilmer | 63 min |
| Aug 20, 8:31 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 29 min |
| Aug 20, 9:09 PM EDT | Special Weather Statement | FFC | Chattooga | 51 min |
| Aug 20, 9:23 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 20, 10:44 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale | 31 min |
| Aug 20, 10:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 20, 11:13 PM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Aug 20, 11:17 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 28 min |
| Aug 20, 11:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Aug 20, 11:40 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Aug 20, 11:57 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Aug 21, 12:08 AM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 21, 12:27 AM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Aug 21, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 15 min |
| Aug 21, 12:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 21, 1:28 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Aug 21, 1:36 AM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Aug 21, 1:57 AM EDT | Flash Flood Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 6 hr |
| Aug 21, 7:08 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 37 min |
| Aug 21, 7:34 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.